We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Mertens' theorem for toral automorphisms.

Jaidee, S. and Stevens, S. and Ward, T. (2011) 'Mertens' theorem for toral automorphisms.', Proceedings of the American Mathematical Society., 139 (05). pp. 1819-1824.


A dynamical Mertens' theorem for ergodic toral automorphisms with error term O(N^{-1}) is found, and the influence of resonances among the eigenvalues of unit modulus is examined. Examples are found with many more, and with many fewer, periodic orbits than expected.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:First published in Transactions of the American Mathematical Society in 2011, volume 139 published by the American Mathematical Society. © Copyright 2011 American Mathematical Society.
Record Created:12 Oct 2012 09:50
Last Modified:14 Dec 2012 14:02

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library